# SDR 20010529CW008

- Difficulty date: April 30, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N230LF
- Make and model: Bell 230
- Aircraft serial: 23017
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Quill
- Part number: 222040022
- Condition: Misoverhauled
- Location: Transmission
- Part time: 1,555 hours
- Component: Main Rotor Trans, Bell
- Component part number: 222040003119
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCESSIVE OIL LEAKAGE, PAST CORK PN 120-179-13A.  IN INNER QUILL ASSEMBLY OF OUTBOARD QUILL.  CORK INSTALLED INCORRECTLY BY OVERHAUL FACILITY.  RIGHT HAD OUTBOARD QUILL PN 222-040-022-108 OF SAME TRANSMISSION, HAD SAME PROBLEM AT THE SAME TIME.
